MAUDE Adverse Event Report: JABIL CIRCUIT (SHANGHAI) LTD LATITUDE COMMUNICATOR; EXTERNAL COMMUNICATOR

JABIL CIRCUIT (SHANGHAI) LTD LATITUDE COMMUNICATOR; EXTERNAL COMMUNICATOR
Model Number 6280
Medical Device Problem Codes Power Problem (3010); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Pain (1994); Electric Shock (2554)
Date of Event 05/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient with this communicator was in their bed when they noticed two wires from the communicator were in contact with their metal bed frame which resulted in their heating pad shorting out.Due to this, the patient received an electric shock which threw them out of their bed and led to hurting their hip.Patient found the source and disconnected the wires.The patient reached out to boston scientific technical services and replacement of the communicator was advised.The patient was mailed a new communicator.This device is expected to be returned for analysis.No further adverse patient effects were reported.

Brand Name
LATITUDE COMMUNICATOR
Common Device Name
EXTERNAL COMMUNICATOR
Manufacturer (Section D)
JABIL CIRCUIT (SHANGHAI) LTD
600 tian lin rd
shanghai
CH 
Manufacturer (Section G)
JABIL CIRCUIT SHANGHAI LTD
600 tian lin rd
shanghai, 020 20023 3
CH   200233
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key17018522
Report Number2124215-2023-26968
Device Sequence Number20404801
Product Code LWS
UDI-Device Identifier00802526570209
UDI-Public00802526570209
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P910077/S140
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number6280
Device Catalogue Number6280
Device Lot Number5139257
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/08/2023
Initial Report FDA Received Date05/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age73 YR
Patient SexMale